Search
Front page
Persons
Data sets
Organizational units
Activities
Research output
Projects
Press/Media
About
Asymptotics of natural oscillations of a spatial junction of thin elastic rods
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Higher Mathematics and Mathematical Physics
Department of Theory of Elasticity
Overview
Cite this
DOI
https://doi.org/10.1016/j.crme.2016.04.001
Other version
S.A. Nazarov
A.S. Slutskij
Original language
English
Pages (from-to)
684-688
Journal
Comptes Rendus - Mecanique
Volume
344
Issue number
9
DOIs
https://doi.org/10.1016/j.crme.2016.04.001
State
Published -
2016
ID: 7593807